Papers and other works

Papers

The copyright for these articles belong to the respective journals.
If you need one of the following papers for personal purposes, send me an email sandra.lucente (at) uniba.it.

  • M. D’Abbicco, S. Lucente,
    A modified test function method for damped waves
    Advanced Nonlinear Studies 13 (2013), 867-892.
  • S. Katayama, H. Kubo, S. Lucente,
    Almost global existence for exterior Neumann problems of semilinear wave equations in 2D
    Communications on Pure and Applied Analysis \bf 12 \rm (2013), 2331-2360.
  • M. D’Abbicco, S. Lucente, M. Reissig,
    Semilinear wave equations with effectice damping,
    Chinese Annals of Mathematics, Series B 34 (2013), 345-380.
  • S.Lucente, E. Montefusco
    Non-hamiltonian Schrödinger Systems
    DCDS-Serie S \bf 6 \rm (2013) 671-670.
  • L. Fanelli, S. Lucente, E.Montefusco
    Semilinear Hamiltonian Schrödinger Systems 
    IJDSDE 3, (2011), 401-422.
  • M. D’Abbicco, S. Lucente, G. Taglialatela
    Lp-Lq estimates for regularly hyperbolic systems
    Advances in Differential Equations 14, (2009), 801-834.
    Errata Advances in Differential Equations 16, (2011), 199-200.
  • V. Georgiev, S. Lucente
    Nonlinear multiplicative inequalities in Sobolev spaces associated with Lie algebras

    Nonlinear Anal., Theory Methods Appl. 70, (2009), 1574-1609.
  • H. Kubo, S. Lucente,
    Mixed Strichartz Estimates for Klein-Gordon Equation with Potential,
    Tsukuba J. Math 31, (2007), 143-173.
  • S. Lucente,
    On a class of semilinear weakly hyperbolic equations,
    Annali dell’Università di Ferrara, Sec VII Sci.Math. Vol LII, N.2, (2006), 317-335.
  • V. Georgiev, S. Lucente,
    Decay for Nonlinear Klein-Gordon Equation,
    NoDEA Vol. 11, N. 4, (2004), 529-555.

    L. Fanelli, S. Lucente

    The critical case for a semilinear weakly hyperbolic equation,
    Electron. J. Diff. Eqns., Vol. 2004, (2004), No. 101, 1-13. 
  • V. Georgiev, S. Lucente, G. Ziliotti,
    L2-L°° estimates for hyperbolic systems,
    Hokkaido Mathematical Journal.33, (2004), 89-113.
  • L. D’Ambrosio, S. Lucente
    Nonlinear Liouville Theorems for Grushin and Tricomi Operators
    Journal of Differential Equations 193,  (2003), 511-541.
  • S. Lucente, G. Ziliotti ,
    Pseudo-differential Equation Applied to Nonlinear Systems of Crystal Optics,
    Partial differential equations (Torino, 2000), 83-100, Univ. Torino, Turin, 2000.
  • S. Lucente, G. Ziliotti ,
    Global existence for a quasilinear Maxwell system,
    Rend. Istit. Mat. Univ. Trieste 31 (2000), suppl. 2, 169-187.
  • S. Lucente,
    Nonlinear Wave Equation with Potential,
    Tsukuba J. Math. 24 (2000),  81-107.
  • S. Lucente, G. Ziliotti
    A decay estimate for a class of hyperbolic pseudo-differential equations,
    Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei Math. Appl. 10 (1999), 173-190.
    Here there is a revised version
  • S. Lucente,
    Nonlinear Wave Equation with Vanishing Potential,
    Serdica Math. J. , 25 (1999), 71-82.

Surveys

  • M. D’Abbicco, S. Lucente, G. Taglialatela
    Some Lp-Lq estimates for hyperbolic systems
    Proceedings of the 7th International ISAAC Congress
    Imperial College London, UK, 13- 18 July 2009, World Scientific 2010, 325-331
  • H. Kubo, S. Lucente
    A note on Klein-Gordon equation with potential
    Proceeding of 29th International Summer School AMEE
    Application of mathematics in engineering and economics, 87–92, Bulvest 2000, Sofia, 2004.
  • S. Lucente,
    Pseudo-differential equations and hyperbolic systems
    Lecture Notes of Seminario Interdisciplinare di Matematica. Vol 2 (2003), 87-100
  • S. Lucente
    Teoremi di esistenza globale per equazioni semilineari di tipo onda,
    an italian survey of the Ph.D. Thesis,
    Bollettino della Unione Matematica Italiana, Serie A. Serie VIII. III-A (2000),  363-366.
  • V. Georgiev, S. Lucente,
    Weighted Sobolev Spaces applied to Nonlinear Klein-Gordon Equation,
    C. R. Acad. Sci. Paris Sér. I Math. , 329 (1999), 21-26

Ph. D. Thesis

  • Global existence theory for semilinear wave-type equations.
    preprint Dipartimento di Matematica Università di Pisa, (2000) .

Preprints

  • M. D’Abbicco, S. Lucente, M.Reissig 
    A special case of semilinear wave equation with scale invariant damping term,
    Rapporto del Dipartimento di Matematica Università di Bari 2013
  • S. Lucente,   
    Weighted Inequalities in Besov Spaces
    Rapporto del Dipartimento Interuniversitario di Matematica, Università degli studi-Politecnico di Bari, (1998). 
     

Editor for

  • International Minicourse-Workshop “Interplay Between C0-semigroups and PDEs, theory and Applications” September 22-26 2003,
    Edited by Silvia Romanelli, Rosa Maria Mininni, Sandra Lucente, Aracne Editore Roma 2004